# SDR SIMA20140317005

- Difficulty date: March 17, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 29,035 hours, 24,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EMERGENCY LIGHT TRIM COVER CRACKED NEF 52-10B AUTH 030558M N.  R & R PAX DOOR EMERGENCY LIGHT TRIM COVER IAW AMM 25-23-04 NEF 52-10B AUTH 030558M N RESTORED.
